advertisement
Question
Posted by: Rob | 2010/09/01

iron deficiency

I have an iron deficiency problem. I havent ever been able to maintain an erection. Is my iron deficiency causing this? i was diagnosed with iron deficiency about 2 weeks ago, had it all my life, apparently. My level was at 7.2. Been taking the iron tablets for 2 weeks now. still nothing. What can I do to get a proper erection? Please don’ t tell me to talk to my G.P. If it was as simple as that I would do it. it’ s a very sensitive subject. If you can help, please do.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo Softie
If you take your iron tablets as you should, your iron levels will rise by 1 each month (it should be >12), so it may take you 5 months to get it up to normal level. Did they try to find the reason for the anemia? Could be due to bleeding in the bowel, or malabsorbtion of iron (in which case tablets won't really work and you may need injections or drip or even blood transfusion) Anemia in itself won't cause erection dysfunction but can cause severe tiredness which may lead to sexual problems. Other causes of erectile dysfunction could be medical conditions like diabetes, high blood pressure, certain medications, emotional causes (marriage problems etc). Mens clinic international is specialized in managing male sexual health (see http://www.menshealth.co.za/main/weakerections.htm)
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Cyberdoc | 2010/09/01

Hallo Softie
If you take your iron tablets as you should, your iron levels will rise by 1 each month (it should be >12), so it may take you 5 months to get it up to normal level. Did they try to find the reason for the anemia? Could be due to bleeding in the bowel, or malabsorbtion of iron (in which case tablets won't really work and you may need injections or drip or even blood transfusion) Anemia in itself won't cause erection dysfunction but can cause severe tiredness which may lead to sexual problems. Other causes of erectile dysfunction could be medical conditions like diabetes, high blood pressure, certain medications, emotional causes (marriage problems etc). Mens clinic international is specialized in managing male sexual health (see http://www.menshealth.co.za/main/weakerections.htm)
Dr Bets

Reply to Cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement